# SDR IPXA2018102975414

- Difficulty date: October 6, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 16,991 hours, 10,363 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Te Flap Le
- Component: Te Flap, Airbus
- Component part number: A57960300007
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING CENTER FLAP LE HAD A DENT APPROXIMATELY 24 INCHES FROM THE INBD EDGE.  REPAIRED THE FLAP IAW EO A300-5750-70248-A.
